Skip to main content
Research article - Peer-reviewed, 2009

Continuity of the Complex Monge-Ampere operator on compact Kahler manifolds

Xing, Yang


We prove several approximation theorems of the complex Monge-Ampere operator on a compact Kahler manifold. As an application we prove the Cegrell type theorem on a complete description of the range of the complex Monge-Ampere operator in the class of omega-plurisubharmonic functions with vanishing complex Monge-Ampere mass on all pluripolar sets. As a by-product we obtain a stability theorem of solutions of complex Monge Ampere equations.


Complex Monge-Ampere operator; Compact Kahler manifold

Published in

Mathematische Zeitschrift
2009, Volume: 263, number: 2, pages: 331-344
Publisher: SPRINGER

    SLU Authors

    UKÄ Subject classification

    Algebra and Logic

    Publication Identifiers


    Permanent link to this page (URI)